Amazon Basic Care Extra Strength Acetaminophen Caplets (500 mg, 200 Count) for ONLY $2.60-$2.91 Shipped!!!

The links below are affiliate links and as an Amazon Associate I earn from qualifying purchases.

Amazon has these Amazon Basic Care Extra Strength Acetaminophen Caplets (500 mg, 200 Count) for ONLY $2.60-$2.91 Shipped!!!

Currently marked down to $3.06

Subscribe and Save for an additional 5% off plus free shipping. Final Price $2.91

If you have 5 or more subscriptions and will receive 5 items in any month you will save 15%. Final Price $2.60

You can cancel your subscription at any time after the item ships.

If you don’t subscribe and save the total price is $3.06. Shipping is Free with Amazon Prime or with a $25 Order.

  • ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
  • Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer
Share on whatsapp
WhatsApp
Share on telegram
Telegram
Share on facebook
Facebook
Share on twitter
Twitter
Share on email
Email

Leave a Reply

Your email address will not be published. Required fields are marked *